Jun 23, 2009 - 7:27 pm
For my fourth pre-chemo I got Aloxi for nausea instead of Zofran. The doctor says it lasts for 3 days, so it would have longer effect on the nausea. I had the pre-chemo on Wednesday morning. On Sunday when I was working outside I began to huge white spots in front of my eyes. My husband was with me, so he drove me home. I could only see white in front of my eyes on the way home. I laid down in the airconditioning. Everytime I tried to get up I would get these white circles in my eyes. This lasted until the evening. I drank fluids, and had no headache, so I don't know if it was the Aloxi, or the heat from that day. I thought if it was the heat, it would have improved in the air conditioning. I went to the eyedoctor today and he did not think it was anything to be concerned about. I have multiple allergies, so it would not surprise me if it an allergic reaction to something. No spots on Monday, but still did not feel good. I still have some nausea and aching in my joints today. Been taking tyelonal for the aching. This is the first time I have not felt good after my chemo. Only 2 more to go. Will see what the medical onocologist says about the Aloxi. Any comments would be appreciated.